3 doctors weighed in:

What can you do for an allergic reaction hydrocodone homatropine syrup?

3 doctors weighed in
Dr. Melvin Glover
Family Medicine
2 doctors agree

In brief: Stop the medication

The first thing to do is immediately stop the medication causing the allergic reaction.
You can also take an over-the-counter antihistamine (benadryl, zyrtec, (cetirizine) claritin) to help the symptoms. However, if the allergic reaction is severe (ie lip swelling, throat swelling, difficulty breathing or swallowing, etc) you should immediately be see at the er for further evaluation and treatment.

In brief: Stop the medication

The first thing to do is immediately stop the medication causing the allergic reaction.
You can also take an over-the-counter antihistamine (benadryl, zyrtec, (cetirizine) claritin) to help the symptoms. However, if the allergic reaction is severe (ie lip swelling, throat swelling, difficulty breathing or swallowing, etc) you should immediately be see at the er for further evaluation and treatment.
Dr. Melvin Glover
Dr. Melvin Glover
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors